On sequence of additive set functions

Costley, Charles G.

Portugaliae mathematica (1972)

  • Volume: 31, Issue: 2, page 97-104
  • ISSN: 0032-5155

How to cite


Costley, Charles G.. "On sequence of additive set functions." Portugaliae mathematica 31.2 (1972): 97-104. <http://eudml.org/doc/115166>.

author = {Costley, Charles G.},
journal = {Portugaliae mathematica},
language = {eng},
number = {2},
pages = {97-104},
publisher = {Sociedade Portuguesa de Matemática},
title = {On sequence of additive set functions},
url = {http://eudml.org/doc/115166},
volume = {31},
year = {1972},

AU - Costley, Charles G.
TI - On sequence of additive set functions
JO - Portugaliae mathematica
PY - 1972
PB - Sociedade Portuguesa de Matemática
VL - 31
IS - 2
SP - 97
EP - 104
LA - eng
UR - http://eudml.org/doc/115166
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.